Covariant decompositions of symmetric tensors in the theory of gravitation
Annales de l'institut Henri Poincaré. Section A, Physique Théorique, Volume 21 (1974) no. 4, pp. 319-332.
@article{AIHPA_1974__21_4_319_0,
     author = {York, James W. Jr.},
     title = {Covariant decompositions of symmetric tensors in the theory of gravitation},
     journal = {Annales de l'institut Henri Poincar\'e. Section A, Physique Th\'eorique},
     pages = {319--332},
     publisher = {Gauthier-Villars},
     volume = {21},
     number = {4},
     year = {1974},
     mrnumber = {373548},
     zbl = {0308.53018},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPA_1974__21_4_319_0/}
}
TY  - JOUR
AU  - York, James W. Jr.
TI  - Covariant decompositions of symmetric tensors in the theory of gravitation
JO  - Annales de l'institut Henri Poincaré. Section A, Physique Théorique
PY  - 1974
SP  - 319
EP  - 332
VL  - 21
IS  - 4
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPA_1974__21_4_319_0/
LA  - en
ID  - AIHPA_1974__21_4_319_0
ER  - 
%0 Journal Article
%A York, James W. Jr.
%T Covariant decompositions of symmetric tensors in the theory of gravitation
%J Annales de l'institut Henri Poincaré. Section A, Physique Théorique
%D 1974
%P 319-332
%V 21
%N 4
%I Gauthier-Villars
%U http://archive.numdam.org/item/AIHPA_1974__21_4_319_0/
%G en
%F AIHPA_1974__21_4_319_0
York, James W. Jr. Covariant decompositions of symmetric tensors in the theory of gravitation. Annales de l'institut Henri Poincaré. Section A, Physique Théorique, Volume 21 (1974) no. 4, pp. 319-332. http://archive.numdam.org/item/AIHPA_1974__21_4_319_0/

[1] R. Arnowitt, S. Deser, and C. Misner, in Gravitation, edited by L. Witten, Wiley, New York, 1962. | MR

[2] S. Deser, Ann. Inst. Henri Poincaré, t. 7, 1967, p. 149. | Numdam | Zbl

[3] M. Berger and D. Ebin, J. Diff. Geom., t. 3, 1969, p. 379. | MR | Zbl

[4] J.W. York, J. Math. Phys., t. 14, 1973, p. 456. | Zbl

[5] A.E. Fisher, in Relativity, edited by M. Carmeli, S. I. Ficklin, and L. Witten, Plenum, New York, 1970. | MR

[6] K. Yano and S. Bochner, Curvature and Betti Numbers, Princeton University Press, Princeton, 1953. | MR | Zbl

[7] O.A. Ladyzhenskaya and N.N. Ural'Tseva, Linear and Quasi-Linear Elliptic Equations. Academic, New York, 1968, Chapter 7, Section 5. | Zbl

[8] G. De Rham, Varietes Differentiables, Hermann, Paris, 1955. | Zbl

[9] K. Kodaira and D.C. Spencer, Ann. Math., t. 71, 1960, p. 43. | MR | Zbl

[10] R. Matzner, J. Math. Phys., t. 9, 1968, p. 1657.

[11] J.W. York, Phys. Rev. Lett., t. 28, 1972, p. 1082.

[12] N. O'Murchadha and J.W. York, J. Math. Phys., t. 14, 1973, p. 1551. | Zbl

[13] N. O'Murchadha and J.W. York, The initial-value problem of general relativity. I. Genral formulation and physical interpretation (to be published in Phys. Rev. D, July, 1974).

[14] N. O'Murchadha and J.W. York, The initial-value problem of general relativity. II. Stability of solutions of the initial-value equations (to be published in Phys. Rev. D, July, 1974).

[15] J.W. York, A new canonical form of general relativity (to be submitted to Phys. Rev. D).